FOMSGAARD, A.; WORSØE ROSENSTIERNE, M. .; RASMUSSEN, M. .; WRIGHT, P. .; BUENO, G.; NOROMALALA, E. .; BORNBUSCH, S.; STENSVOLD, C. R. . .; THOMAS-POULSEN, M. .; HVILSOM, C. . Prevalence, infection intensity and genotyping of Giardia duodenalis in ring-tailed lemurs Lemur catta from European zoos and wild populations. Journal of Zoo and Aquarium Research, [S. l.], v. 8, n. 4, p. 253–258, 2020. DOI: 10.19227/jzar.v8i4.509. Disponível em: https://jzar.org/jzar/article/view/509. Acesso em: 27 nov. 2020.